Thread: Deca @400
02-12-2002, 07:00 PM #1
I have been reading the board and other information on Deca , and I know about the couple of side effects from deca, such as Deca Dick, Gyno, and Bloating
How many of these or at what severity could you expect by taking Deca @400 a week
02-12-2002, 07:11 PM #2
Not likely @ 400mg a week, but not unheard of either. Everyone is different, so no one can predict whether you are prone or not. Just take the necessary precautions and listen to you body if its not feeling kosher.
The reason people is stack to get a synergistic effect. To get the best gains and get the least sides.
Use winny 40-50mg ED (at the tail end of the cycle/no more than 5 weeks) with deca , that should protect u from gyno and give u a hard appearance.
Add some test (500-600mg a week) and u wont have a prob with the MANHOOD
U need Clomid to make sure you keep all your gains (3weeks after you last Deca Shot)
02-12-2002, 07:13 PM #3Senior Member
- Join Date
- Dec 2001
- land of the cottonheads(F
It depends on how prone you are to some of the side effects. Some guys have no prob with gyno, me.. i just have to look at it and my tits hurt (ooowwww shit). Never had the bloating though, as for DD, not really in fact quite the opposite a week or so after my last shot, i'd go up against a ginsu knife anyday.
02-12-2002, 11:16 PM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)